# SDR DHL2001801518

- Difficulty date: January 1, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INNER PART CRACKED 2 INCHES AT HOT AIR LINER XFS 716.000.  STOP DRILLED CRACK PER SRM 57-2-0 FIG 2.  FABRICATED DOUBLER PER SRM 57-2-0 FIG 62.  INSTALLED DOUBLER PER SRM 572-0 FIG 2.
